# SDR MALA975423

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Banjo Ftg
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3057 - ON DEPARTURE FROM DTW, WHEN GEAR SELECTED UP, HAD HYDRAULIC FAILURE.  COMPLIED WITH QRH AND LOWERED GEAR AND FLAPS WITH EMERGENCY LANDING HANDLE.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED BANJO FITTING ON RIGHT MAIN GEAR IAW SAAB MM 32-34-15.  GEAR SWINGS AND OPS CHECKED GOOD.  (M)
